Generalized weighted inequality with negative powersReport as inadecuate




Generalized weighted inequality with negative powers - Download this document for free, or read online. Document in PDF available to download.

Mathematical Institute, Academy Sciences of the Czesh Republic.Kuliev, K. Department of Mathematics, University of West Bohemia.Oguntuase, James Department of Mathematics, University of Agriculture, Abeokuta.Persson, Lars-Erik Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science. 2007 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 1, no 2, 269-280 p.Article in journal (Refereed) Published

Abstract [en] : In this paper necessary and sufficient conditions for the validity of the generalized Hardy inequality for the case -∞ < q p < 0 and 0 < p q < 1 are derived. Furthermore, some special cases are considered

Place, publisher, year, edition, pages: 2007. Vol. 1, no 2, 269-280 p.

Research subject: Mathematics

Identifiers: URN: urn:nbn:se:ltu:diva-9756Local ID: 86f19e10-91d7-11dc-9a81-000ea68e967bOAI: oai:DiVA.org:ltu-9756DiVA: diva2:982694

Note: Validerad; 2007; 20071113 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved



Author: Kufner, Alois

Source: http://ltu.diva-portal.org/







Related documents